# SDR CALA2021041900500

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Frms 57-64 S41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 41 CORRODED FROM FR 57 TO FR 64. LOCATION IS AIRCRAFT RIGHT. REMOVED CORRODED STRINGER 41R FROM FR57 TO FR64. VERIFIED REPLACEMENT PART AS D5347047120200 PO# 7123438305 M&E 18-5300-3-0007 REF SRM 53-41-13-07B FIG007 ITEM90. LP OPEN MORE DETAILS AWAITED
